BOSTON – Kinderfarms has announced a recall of all of their KinderMed pain and fever products for children due to an issue with the active ingredient, acetaminophen.
They announced that the voluntarily recall is due to acetaminophen instability.
The two products being recalled are:
- KinderMed Infants’ Pain & Fever (2 fluid ounces/59 mL), (Acetaminophen – 160 mg per 5 mL), Oral Suspension
- KinderMed Kids’ Pain & Fever (4 fluid ounces/118 mL), (Acetaminophen – 160 mg per 5 mL), Oral Suspension
Acetaminophen can cause health issues such as, abdominal pain, nausea, vomiting and even jaundice at higher doses according to the FDA. Kinderfarms has received no reports of serious issues from the products so far.
Customers can return the product to the place they purchased it for a full refund.
For more information about the recall visit the FDA website.
Follow us on Facebook : https://web.facebook.com/wacnews
To receive the latest news on your phone using the Telegram application, click here: https://t.me/+KMdLTc0qS6ZkMGI0
Send us a message by Whatsapp : Whatsapp +44 7476844931